# SDR CALA2024052901600

- Difficulty date: May 26, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 96,904 hours, 21,413 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Indication
- Location: Mlg Doors
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

GEAR DOORS CAUTION ON GEAR EXTENSION. THREE GREEN LIGHTS. GEAR DOORS WENT AWAY AFTER GO AROUN CREW DEBRIEF REPORTS GEAR DOOR CAUTION LIGHT ILLUMINATED ON GEAR EXTENSION. ALL THREE GREEN LIGHTS ILLUMINATED. GEAR DOOR CAUTION LIGHT EXTINGUISHED ON GO AROUND. REPEAT WRITE UP ON MAY 20TH. L/P 8020948. PERFORMED PSEU BITE PROCEDURE PER FIM 32-09-804.NO MLG DOOR SENSOR FAULTS WERE INDICATED.CLEANED VERY DIRTY PROXIMITY SENSORS AND TARGETS ON BOTH MLG DOORS AND SHOOK WIRES WITH NO FURTHER GEAR DOOR CAUTION LIGHTS INDICATION AT THIS TIME.
